Quasiconformal mappings and radii of normal systems of neighborhoods

Authors

  • A. L. Gol'berg

Abstract

We establish a new geometric criterion for plane homeomorphisms to belong to the class ofq-quasiconforrnal mappings.

Published

25.11.1999

Issue

Section

Short communications

How to Cite

Gol'berg, A. L. “Quasiconformal Mappings and Radii of Normal Systems of Neighborhoods”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1566–1568, https://umj.imath.kiev.ua/index.php/umj/article/view/4758.